Volume 18, Issue 44 (No.3&4-مقالات ریاضی از صفحه 213 تا 240 و یک مقاله زمین از صفحه 241 تا 248 و چکیده از 249 تا 255 2009)                   2009, 18(44): 233-240 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Local And Central Limit Theorems For Intensity Measures In Multitype Branching Random Walk. Quarterly Journal of Science Kharazmi University. 2009; 18 (44) :233-240
URL: http://jsci.khu.ac.ir/article-1-1219-en.html
Abstract:   (3426 Views)
A multitype branching random walk on the real line R is considered. The positions of n-th generation individuals form a point process with related intensity measure. The purpose of this paper is to study the asymptotic behavior of these intensity measures. The central and local limit theorems are proved.
Full-Text [PDF 103 kb]   (1003 Downloads)    

Published: 2009/10/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb